# SDR CA050105015

- Difficulty date: January 4, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 26,182 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Adapter
- Part number: 8941172
- Condition: Cracked
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, Y
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, RT ENG OIL PRESS WARNING LIGHT ILLUM ON ANNUNCIATOR.  UPON LOOKING AT RT OIL PRESS IND FLT CREW NOTICED OIL PRESS DECREASING THROUGH 40 PSI.  CREW ELECTED TO SHUTDOWN RT ENG AS A PRECAUTION.  A/C CONTINUED IT'S FLIGHT TO YWG WHERE IS LANDED W/O FURTHER INCIDENT WITH EMERGENCY SERVICES STANDING BY.  UPON INSPECTION BY MX OF RT ENG, OIL FILTER HOUSING ADAPTER FOUND CRACKED AT MOUNTING FLANGE WHICH PROPAGATED TO ADAPTERS O-RING GROOVE, WHICH CAUSED LOSS OF OIL.  3 OF 8 US QUARTS OF ENGINE OIL SYS LOST DUE TO LEAKING ADAPTER.  ENG OIL PRESS ONLY DROPPED TO 40 PSI BEFORE ENG SHUTDOWN.  OIL FILTER ADAPTER CHANGED & LEAK CHECKS PERFORMED.
